Dynamics of neural networks with variable coefficients and time-varying delays

この論文をさがす

著者

    • JIANG Haijun
    • College of Mathematics and System Sciences, Xinjiang University
    • TENG Zhidong
    • College of Mathematics and System Sciences, Xinjiang University

収録刊行物

  • Neural networks : the official journal of the International Neural Network Society  

    Neural networks : the official journal of the International Neural Network Society 19(5), 676-683, 2006-06-05 

参考文献:  18件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018208348
  • NII書誌ID(NCID)
    AA10680676
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    08936080
  • データ提供元
    CJP書誌 
ページトップへ